Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Small child, asthma, atypical seizures, cold, cough. Using valparin, asthalin inhaler. Cure?

hello sir.. my son is 3 yr old now.he has a problem of asthma and had atypical fabrile seizure when he was 15 mths old. he is on 4ml valparin 200 twice daily. doctor prescribes asthalin inhaler and bodecort inhaler when ever he has cough n cold.i just wanted to know whether his medications are right.. how long should i give valparin.. he is very agrresive n violent smt... is it due to valparin. should i consult a psycologist..?? pls help
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Valparin can cause some changes in mood and behaviour as per literature from the medical company.The side effects of any drug varies from individual to have to discuss with your doctor regarding how long he will need the drug or whether he can take alternate medicine
Still if you are not convinced go for a second opinion with a pediatric neurologist.
Take care
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor